How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Tiwari Your Own Question
Dr.Tiwari
Dr.Tiwari, Doctor.
Category: Health
Satisfied Customers: 5256
Experience:  M.D.
8775652
Type Your Health Question Here...
Dr.Tiwari is online now
A new question is answered every 9 seconds

Can taking Vitamin D cause ones skinn to itch and feel like

Resolved Question:

Can taking Vitamin D cause ones skinn to itch and feel like there are stickers in the skin?
Submitted: 8 years ago.
Category: Health
Expert:  Dr.Tiwari replied 8 years ago.
Hello,
   Pruritic & rash does occur with intake of vitamin D in susceptible individuals.
Regards.
Dr.Tiwari and 4 other Health Specialists are ready to help you
Customer: replied 8 years ago.
should one discontine taking this vitamin when I have been told I am quite low in my D vitamin
Expert:  Dr.Tiwari replied 8 years ago.
Since when are you tasking this?